# SDR REXA2018052800425

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 27,663 hours, 25,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT FLASHLIGHT INOP (LIGHT NOT BLINKING). REMOVED AND REPLACED COPILOT FLASH LIGHT BATTERY PACK IAW AMM 25-61-00. OPS CHECK GOOD.
